Tysabri Every Other Month or Tecfidera?

Click here to receive MS news via e-mail
ms 52

Watch Mallery Schuplin debating whether or not to continue on Tysabri every other month (to reduce her risk for PML) or switch to Tecfidera.

Learn more about multiple sclerosis here: http://bit.ly/1PBLn0c

Click here to receive MS news via e-mail


  1. Joni says:

    I wish I had never gone off Tysabri. It is the best! I switched to Tecfidera 3 years ago and I love the convenience and price(free). My doctor also suggested
    Tysabri every other month and I am hesitant because of the cost and a nagging feeling (not well founded.admittedlt) that it would wake up the virus. I too am jc positive with a high index. My walking has definetly gone downhill since going off tysabri. My unsolicited advise-stick with it !

  2. Jane says:

    Came off Tysabri after 3 infusions, had an anaphylactic reaction in middle of 3rd infusion. Was put on Tecfidera, on it 16 months and the death effects were bad for me, had to stop it. On nothing right me fur past 3 months. They are keeping a close eye on me for now, so far so good?
    Good luck on your quest!

    • Diane says:

      I was on tecfidera and had adverse effects and then got the flu really badly. My Dr suggested I go off the drug, The flu is gone after 4 weeks and I am really nervous about going back on the drug as it made me feel sluggish and constipated and then diaherria. Not fun.

    • Jane B says:

      I am following in your footsteps exactly! Not on any drugs except Ampyra, walking is going downhill but still better than the darn drugs and there effects!

  3. LT says:

    I was on Tecfidera for about a year, and it destroyed my immune system. My immune system was messed up so badly that it looked like I had AIDS. When doing blood tests you can’t depend on checking only your Lymphocytes. You must test for the underlying cd4 and cd7 levels. My Neurologist has many people who have had bad results with Tecfidera, and he said it is taking a long time for people’s immune systems to recover. It isn’t worth the risk. If you do decide to take it, make absolutely sure your doctor is familiar the potential negative side effects, and that he or she checks your cd4 and cd7 levels every 3 months.

Leave a Comment

Your email address will not be published. Required fields are marked *